# SDR 2002UALA00738

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 41,635 hours, 6,779 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, BODY STATION 406 RIGHT HAND, SHEAR TIE BETWEEN STRINGER 36R AND STRINGER 35R, REQUIRES FABRICATION FOR SKIN REPAIR.  MAJOR REPAIR ACCOMPLISHED. FABRICATED SHEAR TIE.
